MathSciNet Relay Station
MathSciNet bibliographic data
MR530508 46E35
Vodopʹjanov, S. K.; Golʹdšteĭn, V. M.; Latfullin, T. G. A criterion for the extension of functions of the class $L\sb{2}\sp{1}$ from unbounded plane domains. (Russian) Sibirsk. Mat. Zh. 20 (1979), no. 2, 416–419, 464.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement